# SDR ASOA201101263

- Difficulty date: June 21, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 20,567 hours, 18,479 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP INBD HINGE ARM HAS 3 GOUGES ON OTBD SIDE WHERE HINGE ARM ATTACHES TO HINGE BOX APPROX .005" DEEP.  REPAIRED 3 GOUGES ON LT OTBD FLAP INBD HINGE ARM IAW WITH REO 601R-57-54-197, STEPS 1-5 .005 MATERIAL MAX REMOVED.  REO 601R-57-54-194 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORKCARD.  ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR, GMM 3-3 PROCEDURES, PRIOR TO THE ACFT BEING RELEASED TO SERVICE.
